# SDR CA050223001

- Difficulty date: February 16, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 8,280 hours
- Engine: Allsn 250C28B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Open
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FLAME OUT ON LANDING, 200 POUNDS ON BOARD.  SENT AME ON SITE CHECK FUEL SYSTEM. IN-LINE FUEL FILTER STUCK OPEN.  CLEAN ALL FUEL SYSTEMS AND GROUND RUN IAW MM PROCEDURE.  FLEW THE A/C BACK TO THE HANGAR AND CLEANED FUEL SYSTEMS AGAIN.  CHECK FOR LOW LEVEL FUEL LIGHT SYSTEMS, FOUND OK.  RESULT OF INVESTIGATION WAS IN LINE FUEL FILTER VERY DIRTY, CHECK VALVE STUCK OPEN, FUEL MAY HAVE BEEN TRANSFERING AS IT SUPPOSE TO AND A/C RAN OUT OF FUEL.
